# SDR CA130617012

- Difficulty date: June 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,553 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0512
- Condition: Worn
- Location: Clutch
- Part time: 1,452 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACFT INSPECTION MOVEMENT WAS NOTED BETWEEN THE CLUTCH ACTUATOR GEARBOX HSG AND SHAFT.
